MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L; KNEE TIBIAL INSERT
Catalog Number 02.12.0210FL
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year and 10 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components, performed a washout, and reimplanted permanent hardware.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 20-mar-2024 lot 2114914: (b)(4) items manufactured and released on 15-dec-2021.Expiration date: 2026-11-30.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch reviews performed on 20-mar-2024 gmk-sphere 02.12.0003l femoral component sphere cemented size 3 (k121416) lot 2115099: 87 items manufactured and released on 22-dec-2021.Expiration date: 2026-12-13.No anomalies found related to the problem.To date, 85 items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.07.1202l tibial tray fixed cemented size 2 (k090988) lot 2114747: 89 items manufactured and released on 24-jan-2022.Expiration date: 2027-01-12.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/10 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19059642
Report Number3005180920-2024-00197
Device Sequence Number5859852
Product Code JWH
UDI-Device Identifier07630030826139
UDI-Public07630030826139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.0210FL
Device Lot Number2114914
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2024
Initial Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceAsian